# SDR ZZDA2008155

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2812
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PACK COVER LOOSE AND COVER RIPPED BY CATERING.  SLIDE COVER DAMAGED AND SLIDE PIN PULLED OUT OF R1 SLIDE.  REMOVED AND REPLACED R1 SLIDE ASSY AND SLIDE COVER ASSY REF MM 25 61.
